# SDR R61A2022060400379

- Difficulty date: May 18, 2022
- Submitted: June 4, 2022
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 45,327 hours, 27,160 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Part number: TI17014043001RAH
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

H-STAB AFT SPHERICAL BEARINGS FITTING HAVE CORROSION. R&R IAW SRM 55-10-02 REPAIR 01.
